# SDR SWAA2016110409395

- Difficulty date: September 22, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A31025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX UPPER SKIN PANEL CRACKED AT BS 540+7, RBL 15.04.  REPAIRED SKIN IAW ER AND EA.
